This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

A Case of Lamotrigine-Associated Anticonvulsant Hypersensitivity Syndrome

Nicholas A. Blondin; Sohrab Zahedi, M.D.; Mahlon S. Hale, M.D.

Published: June 16, 2008

Article Abstract

Letter to the Editor

A Case of Lamotrigine-Associated Anticonvulsant-Hypersensitivity Syndrome


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 10

Quick Links: Obsessive-Compulsive and Related Disorders

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Antipsychotic Augmentation With N-Acetylcysteine for Patients With Schizophrenia

Dr Andrade discusses whether or not recent findings support the use of NAC as antipsychotic augmentation in...

Read More...